# SDR R61A201208150425

- Difficulty date: August 15, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 13,901 hours, 11,003 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FORWARD SEAT TRACK CORRODED.  MAINTENANCE REPAIRED THE RIGHT FORWARD SEAT TRACK IAW EMB ETD 2012-170-011583.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
